Hello and welcome to the forum. I would ask your doctor for guidance. They recommended the proton pump inhibitor and prescribed it? I think if they prescribed it for a particular symptom and you no longer have it, I would consider holding off on taking the medication. Like all drugs, these too have risks as well as benefits. Things like a long term side effect on calcium metabolism that can lead to bone fracture or osteoporosis which is associated with PPI's. There are other side effects as well. Here is a full list https://www.medicinenet.com/proton-pump_inhibitors/article.htm#what_are_the_side_effects_of_proton_pump_inhibitors_ppis
Is there suspicion you have an ulcer of any sort or location? Or what other 'stomach and intestinal symptoms' are you having? Unless there is an indication based on those, I'd hold off on starting the medication so you can be sure you are using the right thing to target what is going on now. Best of health to you.